# SDR DALA2016040802709

- Difficulty date: March 27, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 71,692 hours, 54,023 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER FLAME SPRAY BAD.  REPLACED RUDDER IAW WC 2720-4187.
